Kicking Norco out of my life!
Hi sunshine, and welcome to the forum! You will find lots of advice and support here. Please don't be embarrassed or ashamed. We have all been where you are in one way shape or form. What kind of pain are you taking the Norco for? Congratulations on making the decision to quit and take back your life. The next step is to figure out how. Make a detailed plan. I suggest writing it down, and then carry it out. Basically, there are 2 ways you can quit. You can either taper down slowly or quit cold turkey. If you taper down, it would be best to talk to your doctor and get his assistance with a taper schedule. Tapering should be slow and steady drops in dosage. Tapering is easier on your body, as the withdrawal symptoms are not as severe, although you will still have them. Most of us have tried to taper, including me, but were unsuccessful. For me, it was way to difficult to control my dosage. If I had pills! I took them.
For me, cold turkey was best. It feels like you have a bad case of the flu for about a week, and then you slowly get better each day. It's not easy by any means, but totally do able. There are things you can do and take, such as vitamins and supplements, that will ease the symptoms.
Please consider confiding in someone like your family or friends. I know it's scary, but it will be much easier with someone giving you support. You may just be surprised at how much they know or suspect, and how much support they can give. Also getting some counseling, group therapy, or attending NA or AA meetings will help give your courage and strength. You won't feel so alone.
I am so glad that you decided to post. You will get more replies, just be a bit patient, as it is a holiday weekend and late. Take care, and please keep posting with any questions you may have or if you need support. I know I've given you a lot of information to consider. I wish you all the best. You can do this! Life is much better off the pills! Read More At : ...